# SDR SIMA20130623006

- Difficulty date: June 23, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 23,874 hours, 19,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND SERVICE DOOR FWD SILL CORRODED.  ACFT REMOVED FROM SERVICE.  R & R FWD DOOR SILL, DRILLED AND INSTALLED A NEW SILL IAW SRM 51-20-03 AND SRM 51-40-02. ACFT RETURNED TO SERVICE.
